On nontraditional quasi-geostrophic equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2017

On nontraditional quasi-geostrophic equations


In this article, we work on nontraditional models where the so-called traditional approximation on the Coriolis force is removed. In the derivation of the quasi-geostrophic equations, we carefully consider terms in δ/ε, where δ (aspect ratio) and ε (Rossby number) are both small numbers. We provide here some rigorous crossed-asymptotics with regards to these parameters, prove some mathematical results and compare QHQG and QG models.
Fichier principal
Vignette du fichier
LuMWRo16-M2AN-cor.pdf (481.97 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01232740 , version 1 (10-02-2011)
hal-01232740 , version 2 (11-02-2011)
hal-01232740 , version 3 (18-04-2011)
hal-01232740 , version 4 (25-03-2015)
hal-01232740 , version 5 (24-11-2015)
hal-01232740 , version 6 (01-06-2016)
hal-01232740 , version 7 (27-01-2017)



Carine Lucas, James C. Mcwilliams, Antoine Rousseau. On nontraditional quasi-geostrophic equations. ESAIM: Mathematical Modelling and Numerical Analysis, 2017, 51 (2), pp.427-442. ⟨10.1051/m2an/2016041⟩. ⟨hal-01232740v7⟩
937 View
790 Download



Gmail Facebook Twitter LinkedIn More